Maximal degeneracy points of GKZ systems

Shinobu Hosono Bong Lian Shing-Tung Yau

Algebraic Geometry mathscidoc:1912.43541

Journal of the American Mathematical Society, 10, (2), 427-443, 1997
Motivated by mirror symmetry, we study certain integral representations of solutions to the Gelfand-Kapranov-Zelevinsky (GKZ) hypergeometric system. Some of these solutions arise as period integrals for Calabi-Yau manifolds in mirror symmetry. We prove that for a suitable compactification of the parameter space, there exist certain special boundary points, which we called maximal degeneracy points, at which all solutions but one become singular.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:39:24 uploaded by yaust ] [ 236 downloads ] [ 0 comments ]
@inproceedings{shinobu1997maximal,
  title={Maximal degeneracy points of GKZ systems},
  author={Shinobu Hosono, Bong Lian, and Shing-Tung Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224203924130960105},
  booktitle={Journal of the American Mathematical Society},
  volume={10},
  number={2},
  pages={427-443},
  year={1997},
}
Shinobu Hosono, Bong Lian, and Shing-Tung Yau. Maximal degeneracy points of GKZ systems. 1997. Vol. 10. In Journal of the American Mathematical Society. pp.427-443. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224203924130960105.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved